| Model Number |
GIF-EZ1500 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the gastrointestinal videoscope had a separate issue.During the initial evaluation of the device, white residue was observed in the air/water channel and cylinder.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunctions is caused not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.